# SDR AALA20130719005

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 10,724 hours, 4,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER FELL OFF BY FIRST CLASS GALLEY FLOOR LEVEL INTO CENTER AISLE.  ILLUMINATOR LENS ATTACH CLIPS BROKEN.  REPLACED EMERGENCY EXIT LIGHT ILLUMINATOR ASSEMBLY.  OPERATIONS CHECKED NORMAL.
